方复全

Introduction

Name Fuquan Fang
Status Ph D., Chair Professor of Mathematics
Research interests Algebraic Topology, Geometric Topology  Differential and metric Geometry
Address

105 West Third Ring Road North, Haidian District, Beijing, 100048 China.

Email:fuquan_fang@yahoo.com

Editorial Boards

He is currently an Editorial Advisor for the London Mathematical Society journals ( the Journal, Transactions, and Bulletin). He is happy to receive submissions in the areas of his interests. He currently also serve on the editorial board of the journals: Differential Geometry and its Applications, Frontiers of Mathematics in China, Sciences China Mathematics etc.

 

Academic Honors

ICM, Seoul, 2014 Invited Speaker (Geometry Section)
2014 National Natural Science Award of China
1998 Qiu-Shi Awards, Hong-Kong

Public Service

Delegate to the 13th National People's Congress
Member of 11th,12th, 13thBeijing Municipal People's Political Consultative Conference
Vice President, Capital Normal University, 2016-2019
Dean, School of Math. Sciences, 2014-2018
Director, Academy for Multidisciplinary Sciences, Capital Normal University, 2019-

Research Grants

Science Fund for Creative Research Groups of NSFC2019-2023
Innovative Research Team of Ministry of Education, China, 2011-2014
The Key Programs of NSFC, 2012-2015; 2016-2019
Fok Ying-Tong Education Foundation for Young Teachers of China, 2002
Distinguished Young Scholars of NSFC, 1999-2002

Selected Publications

[1] F. Fang, K. Grove, G. Thorbergsson, Tits geometry and positive curvature Acta Math., 218 (2017), 1–53
[2]  J. F. Davis, F. Fang, An almost flat manifold with a cyclic or quaternionic holonomy group bounds J. Differential Geom., 103 (2016), 289–296
[3]  F. Fang, K. Grove, Reflection groups in non-negative curvature J. Differential Geom., 102 (2016), 179–205
[4]  F. Fang, Non-negatively curved manifolds and Tits geometry Proceedings of the International Congress of Mathematicians—Seoul 2014, Vol. II, 867–880, Kyung Moon Sa, Seoul, 2014
[5]  F. Fang, X. Rong, The second twisted Betti number and the convergence of collapsing Riemannian manifolds Invent. Math., 150 (2002), 61–109
[6]  F. Fang, X. Rong, Curvature, diameter, homotopy groups, and cohomology rings Duke Math. J., 107 (2001), 135–158
[7]  F. Fang, X. Rong, Positive pinching, volume and second Betti number Geom. Funct. Anal., 9, (1999) 641–674
[8]  F. Fang, Embedding four manifolds in R7 Topology., 33 (1994),  447–454